# SDR UALA2010092103506

- Difficulty date: September 20, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 60,923 hours, 11,215 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY LIGHTS AT FLOOR LEVEL ARE OUT.  REPLACED ONE LIGHT ASSY AND M33409 AND M33408. RESPLICED SM4 DUE TO HIGH RESISTANCE. LIGHTS CHKD OKAY.
